It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Rash and lamictal
Nov 18, 2004
Has anyone had any experience with the Lamictal rash? Bonnie started with a rash all over her legs, arms and some on belly, yesterday morning. I gave her benadryl and she went to school. I called the neuro and she said to bring her in after school (she had early dismissal). When she got home it was gone. I called the doc again, they said if it went away with benadryl it wasn't from the lamictal. It came back again that afternoon, gave more benedryl then came back again later that night. This morning a little on her. Didn't give any benadryl to see what happens. Still worried it could be the lamictal, she is in the second week of an increase of lamictal. Any ideas?

Debbie
I had the rash after being on Lamictal for several months (and it worked great for me too...) The rash started on my face and it looked more like a sunburn than a rash - it was just very red and started to get a little swollen. My eyes got red and bloodshot. I tried taking benadryl and it did nothing. My neuro took me off it immediately. I don't know what anyone else's experience has been... My 11 year old daughter is on Lamictal now, and I know I check every little spot! Good luck. I hope your daughter's feeling well soon!
Hi all

I was on Lamictal for only a short period of time (a week I think??) and developed a rash all over my body. I was immediately seen by my neuro and taken off it. This is not something to take lightly! Please, whether or not the benadryl helped or not, see the neuro immediatly! I don't understand either why he would not have seen her right away.

Let us know how you make out!!

R
Hi all
Bonnie hasn't had any rash since yesterday morning (Thursday). The only thing she had last night was some tiny bumps on her arm, could be her exzema. I don't know what it could be if it wasn't the med. If it comes back I am going to take her in right away, before I give her Benadryl. If the benadryl didn't help you, Jaclynann, then maybe it doesn't help the lamictal rash. I know there has to be a rash for the doc to see. Thanks for everyone's help, I will keep you posted.

Debbie
[QUOTE=debvid]Has anyone had any experience with the Lamictal rash? Bonnie started with a rash all over her legs, arms and some on belly, yesterday morning. I gave her benadryl and she went to school. I called the neuro and she said to bring her in after school (she had early dismissal). When she got home it was gone. I called the doc again, they said if it went away with benadryl it wasn't from the lamictal. It came back again that afternoon, gave more benedryl then came back again later that night. This morning a little on her. Didn't give any benadryl to see what happens. Still worried it could be the lamictal, she is in the second week of an increase of lamictal. Any ideas?

Debbie[/QUOTE]
I've been taking Lamictal for 8 years...No rash. Just get tired. I take Klonopin and Diamox, too. So the tiredness can come from that.
Hi

Thanks for the response. Bonnie has had a rash twice since she started lamictal in July. The first time , in August, we went to the doc. It was a rash from a spray on tan. The doc said that was what the lamictal rash looked like but she felt it was probably from the tan. This next time the rash went away before we could get to the doc. It seems since the benadryl took care of it that it was not the lamictal. I'm like you Wendy, it's strange to have another rash and not know the cause. Thanks again

Debbie
[QUOTE=debvid;1328220]Has anyone had any experience with the Lamictal rash? Bonnie started with a rash all over her legs, arms and some on belly, yesterday morning. I gave her benadryl and she went to school. I called the neuro and she said to bring her in after school (she had early dismissal). When she got home it was gone. I called the doc again, they said if it went away with benadryl it wasn't from the lamictal. It came back again that afternoon, gave more benedryl then came back again later that night. This morning a little on her. Didn't give any benadryl to see what happens. Still worried it could be the lamictal, she is in the second week of an increase of lamictal. Any ideas?

Debbie[/QUOTE]
Hi Debbie,
All I can say is get off the Lamictal FAST.Go and see your neuro,who should have informed you of the side effects anyway.Maybe it's time for a new neuro.This effect can be extremely serious.Good luck.





All times are GMT -7. The time now is 04:36 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!